# SDR ABXA9800715

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37533061
- Condition: Cracked
- Location: Bs 980-1000
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 980-1000 STRINGER 23R END FITTING IS CRACKED.  REPAIRED IAW DC8 SRM 51-1-21 AND DWG 3753306.
